MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number 214-0120-ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Patient reported to be diagnosed with lumbar spondylosis with radiculopathy.The biocore mineral collagen composite bioactive moldable product was used on a patient during posterolatoeral spinal surgery on (b)(6) 2024.Product was implanted in vertebrae location 3-4 and 4-5.The biocore product was mixed with bone marrow aspirate and autograft (not collagen matrix, inc.Products).Atec invictus modular screws were also used during this procedure (not manufactured or distributed by collagen matrix, inc.).Customer reported there were no complications noted during product implant and the prdouct handled and performed excellent.On 05/30/2024, it was reported patient exhibited left shoulder impingement syndrome, where the patient reported left should pain localized in the left shoulder blade region.Customer stated this was not an unexpecteed adverse event nor was it a serious adverse event.The patient had an "ortho consult" followed by an intervention method of physical therapy.Patient participated in physical therapy to treat the reported adverse event.Customer noted the adverse event stop date was (b)(6) 2025, and the reported event was not related to the intervention (physical therapy) required.No further details surrounding outcome of physical therapy, patient status, or patient outcome will be provided.

Brand Name
BIOCORE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22162449
Report Number2249852-2025-00016
Device Sequence Number7369399
Product Code MQV
UDI-Device Identifier00813954024776
UDI-Public(01)00813954024776(17)260228(10)FB221001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2026
Device Model Number214-0120-ST
Device Catalogue Number214-0120-ST
Device Lot NumberFB221001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient SexFemale